Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Continuous vaginal bleeding. Taken i-pill emergency contraceptive. How to stop bleeding?

Hi Doc, Iam 30 yrs old , I have 8 months old daughter.... I have taken I- pill on 7th Jan ... And from 2nd Feb 2013 i have continuous bleeding till date.... the bleeding seems to be on the normal side as per my mensturation ... But my cycle is for 5 days only. Can you pls suggest me what to do....or refer me any medicine....
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2013
Thank you for your qyer.
Prolonged bleeding since almost 2 weeks is not common with I pill
THere could be various reasons like stress, anxiety, endometrial thickening, fibroid, some cervical polyp or lesion or coagulation disorders.
Anemia and tuberculosis and thyroid disorders also might present this way.
you might have conceived, and might be experiencing a missed abortion or ectopic pregnancy.
Please consult your gynecologist at the earliest.
Answered: Sat, 16 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor